# SDR SCNA20160307032

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 47,934 hours, 26,294 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND PANEL 571FB ON LT WING LOWER SURFACE, HAVE ALUMINUM FOIL MESH PEELING.  PERFORMED REPAIR ON PANEL 571FB IAW SRM.  OK FOR SERVICE.
